Residues and duality for algebraic schemes
Compositio Mathematica, Tome 101 (1996) no. 2, p. 133-178
@article{CM_1996__101_2_133_0,
     author = {Sastry, Pramathanath},
     title = {Residues and duality for algebraic schemes},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {101},
     number = {2},
     year = {1996},
     pages = {133-178},
     zbl = {0902.14012},
     mrnumber = {1389365},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__101_2_133_0}
}
Sastry, Pramathanath. Residues and duality for algebraic schemes. Compositio Mathematica, Tome 101 (1996) no. 2, pp. 133-178. http://www.numdam.org/item/CM_1996__101_2_133_0/

1 Beilinson, A.A.: Residues and adeles. Func. Anal. and Appl. 14 (1980) 34-35. | MR 565095 | Zbl 0509.14018

2 Brüderle, S.: Cousinkomplexe in der kommutativen algebra. Diplomarbeit. Regensburg, 1986.

3 Elzein, F.: Complexe dualisant et applications à la classe fondamentale d'un cycle. Bull. Soc. Math. France, Memoire 58 (1978). | Numdam | Zbl 0388.14002

4 Grothendieck, A.: The cohomology theory of abstract algebraic varieties. In Proceedings of the ICM, Edinburgh, pages 103-118. Cambridge University Press, 1958. | MR 130879 | Zbl 0119.36902

5 Grothendieck, A. and Dieudonné, J.: Élements de Geométrie Algébrique III. Publ. Math. IHES 11 (1961) and 17 (1963). | Numdam | Numdam | Zbl 0122.16102

6 Grothendieck, A. and Dieudonné, J.: Élements de Geométrie Algébrique IV. Publ. Math. IHES 20 (1964), 24 (1965), 28 (1966), 32 (1967). | Numdam | Numdam | Zbl 0153.22301

7 Hartshorne, R.: Residues and Duality, volume 20 of Lecture Notes in Mathematics. Springer-Verlag, Heidelberg, 1966. | MR 222093 | Zbl 0212.26101

8 Hartshorne, R.: Local Cohomology, volume 41 of Lecture Notes in Mathematics. Springer-Verlag, Heidelberg, 1967. | MR 224620

9 Hartshorne, R.: Algebraic Geometry. Springer-Verlag, Heidelberg, 1977. | MR 463157 | Zbl 0367.14001

10 Huang, I-C.: Psuedofunctors on modules with 0-dimensional support. PhD thesis, Purdue University, 1992.

11 Huang, I-C.: Functorial construction of cousin complexes. preprint, 1993. | Zbl 0814.13011

12 Huang, I-C.: Psuedofunctors on modules with 0-dimensional support, volume 114, number 548, Memoirs of the AMS, Amer. Math. Society, 1995. | MR 1239604 | Zbl 0851.18007

13 Hübl, R.: Traces of differential forms and Hochschild homology, volume 1368 of Lecture Notes in Mathematics. Springer-Verlag, Heidelberg, 1989. | MR 995670 | Zbl 0675.13019

14 Hübl, R.: Residues of regular and meromorphic differentials. In preparation, 1993.

15 Hübl, R. and Kunz, E.: Integration of differential forms on schemes. J. Reine Angew. Math. 410 (1990) 53-83. | MR 1068799 | Zbl 0712.14006

16 Hübl, R. and Sastry, P.: Regular differential forms and relative duality. Amer. J. Math. 115 (1993) 749-787. | MR 1231146 | Zbl 0796.14012

17 Kersken, M.: Cousinkomplexe und nennersysteme. Math. Z. 182 (1983) 389-402. | MR 696535 | Zbl 0489.13006

18 Kersken, M.: Der residuenkomplex in der lokalen algebraichen und analytischen geometrie. Math. Ann. 265 (1983) 423-455. | MR 721880 | Zbl 0582.32010

19 Kunz, E.: Residuen von differentialformen auf cohen-macaulay varietäten. Math. Z. 152 (1977) 165-189. | MR 480516 | Zbl 0342.14022

20 Kunz, E.: Kähler Differentials. Vieweg, Braunschweig, 1986. | MR 864975 | Zbl 0587.13014

21 Lipman, J.: Dualizing sheaves and residues on algebraic varieties, volume 117 of Asterisque. Société Mathematique de France, 1984. Publié avec le concours du CNRS. | MR 759943 | Zbl 0562.14003

22 Lipman, J.: Residues and differential forms via Hochschild homology, volume 79 of Contemp. Math. Amer. Math. Soc., Providence, RI, 1987. | MR 868864 | Zbl 0606.14015

23 Lipman, J. and Sastry, P.: Regular differentials and equidimensional scheme maps. J. Algebraic Geometry 1 (1992) 101-130. | MR 1129841 | Zbl 0812.14011

24 Lomadze, V.G.: On residues in algebraic geometry. Math. USSR Izv. 19 (1982) 495-520. | MR 641802 | Zbl 0528.14003

25 Matsumura, H.: Commutative ring theory. Cambridge University Press, 1986. | MR 879273 | Zbl 0603.13001

26 Parshin, A.N.: On the arithmetic of two-dimensional schemes I: Distributions and residues. Math. USSR Izv. 10 (1976) 695-729. | Zbl 0366.14003

27 Parshin, A.N.: Chern classes, adeles and L-functions. J. reine angew. Math. 341 (1983) 174-192. | MR 697316 | Zbl 0518.14013

28 Sastry, P.: A pointwise criterion for dualizing pairs, volume 208 of Asterisque, pages 117-126. Société Mathematique de France, 1992. Appendix to book by A. Yekutieli. | Zbl 0788.14011

29 Sastry, P. and Yekutieli, A.: On residue complexes, dualizing sheaves and local cohomology modules. Israel J. Math., volume 90 (1995), pages 325-348. | MR 1336329 | Zbl 0834.14003

30 Verdier, J.L.: Base change for twisted inverse image of coherent sheaves. In Algebraic Geometry (Bombay, 1968), pages 393-408, London, 1969. Oxford University Press. | MR 274464 | Zbl 0202.19902

31 Yekutieli, A.: An explicit construction of Grothendieck's residue complex, volume 208 of Asterisque. Société Mathematique du France, 1992. Publié avec concours CNRS. | MR 1213064 | Zbl 0788.14011

32 Yekutieli, A.: Residues and differential operators on schemes. Preprint, 1993. | MR 1652013 | Zbl 0962.14010

33 Yekutieli, A.: Traces and differential operators over Beilinson completion algebras. To appear in Comp. Math. | Numdam | MR 1352568 | Zbl 0856.13019